JournalsrlmVol. 22, No. 3pp. 291–309

Irreducibility of the space of dihedral covers of the projective line of a given numerical type

  • Fabrizio Catanese

    Universität Bayreuth, Germany
  • Michael Lönne

    Universität Bayreuth, Germany
  • Fabio Perroni

    Università degli Studi di Trieste, Italy
Irreducibility of the space of dihedral covers of the projective line of a given numerical type cover
Download PDF

Abstract

We show in this paper that the set of irreducible components of the family of Galois coverings of \bP\bC1\bP^1_{\bC} with Galois group isomorphic to \Dn\Dn is in bijection with the set of possible numerical types. In this special case the numerical type is the equivalence class (for automorphisms of \Dn\Dn) of the function which to each conjugacy class \sC\sC in \Dn\Dn associates the number of branch points whose local monodromy lies in the class \sC\sC.

Cite this article

Fabrizio Catanese, Michael Lönne, Fabio Perroni, Irreducibility of the space of dihedral covers of the projective line of a given numerical type. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 22 (2011), no. 3, pp. 291–309

DOI 10.4171/RLM/601